The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Note: This topic is locked. No new replies will be accepted.


Reply
  Author   Comment  
EarIssue

Registered:
Posts: 5
Reply with quote  #1 
I have worn hearing aids for 28 of 30 years. I do have some hyperacusis, but am able to cope by turning the volume on a level where i can still hear ok, but sounds are not too loud as to cause pain.

A few days ago, my right ear seemed a little distorted at pretty much any sound. When someone is talking to me, each word they say is preceded by a "bell being rung" sound.

I went to an ENT and had hearing tests, but hearing itself hasnt changed. I wonder if this will be transient? I am on steroids and antibiotics.

Anyone else experienced something like this?

0
Stormy

Registered:
Posts: 109
Reply with quote  #2 
Do you have Tinnitis ?


I do not wear H/aids. 

My T is usually a constant ring and sometimes changes pitch and tone.

Fairly recently, it started  a new tune.  Now it will sound like someone is tapping fine crystal ware with their silverware - ting -ting- ting....   in addition to the ringing.

I asked a hearing aid specialist that I know and he said that can crop up and happen at any time, with or without any additional trauma.
0
EarIssue

Registered:
Posts: 5
Reply with quote  #3 
tinnitis only when i think about it, and only at night. The bell sound was only when I hear a medium noisy sound, like loud speech. Its like I hear the bell then the word. I took the hearing aid out in hopes that the ear was traumatized and will recover without loud sounds for a while.
0
Stormy

Registered:
Posts: 109
Reply with quote  #4 
My first thoughts are the hearings being electric devices might be out of wack.

And also, being on meds, there is just no telling.  You really have to wait untl you are off the meds and you blood levels are normal and them maybe get the h/aids checked and go from there.
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.